MathSciNet Relay Station
MathSciNet bibliographic data
MR1866039 (2002h:53063) 53C21 (55M30)
Oprea, John Category bounds for nonnegative Ricci curvature manifolds with infinite fundamental group. Proc. Amer. Math. Soc. 130 (2002), no. 3, 833–839 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement